# SDR FDEA2019021410375

- Difficulty date: February 11, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N676FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 790
- Aircraft time: 28,856 hours, 16,159 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Supply
- Part number: 321490
- Part serial: 0652
- Condition: Malfunctioned
- Location: Door Arming
- Part time: 6,668 hours, 3,969 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT CABIN DOOR WILL NOT ARM  NO SLIDE INDICATION ON ECAM AUTONOMOUS STANDBY POWER SUPPLY  UNIT C/B RESET.  AFTER RESET,DOOR ARMED AND INDICATION OPS SATIS ON ECAM
